# SDR SWAA2017070514728

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,438 hours, 24,278 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33037
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE OUT OF ADJUSTMENT.   ADJUSTED THE SLIDE IAW MT.
